# SDR 9606302203

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203US
- Make and model: Boeing 727251
- Aircraft serial: 22543
- System (JASC): 3150 · Central Warning
- Part: T/O Warning Syst
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO FLIGHT CONTROL TAKEOFF WARNING HORN SOUNDED.  RESET FLIGHT CONTROL.  SECOND TAKEOFF ROLL WAS NORMAL, PERFORMED TAKEOFF WARNING SYSTEM CHECK AND CHECKED OK.
